A peer-reviewed study published by a group of leading German pathologists showed that autopsy findings in people who died unexpectedly within 20 days of getting injected with mRNA Wuhan coronavirus (COVID-19) vaccine showed clear indication of myocardiocyte destruction, or damaged heart muscle cells. There are clearly visible lymphocytes that are not supposed to be there.
The analysis, accompanied by specific diagrams, leaves very little doubt that those were cases of vaccine-induced myocarditis. Much of the damage shown is near the surface of the heart. Basically, the spike proteins from the mRNA vaccine get into the heart muscle and cause cardiac arrest. This is being described as a DIRECT LINK, where the doctors are not making a leap and hypothesizing about indirect causes.
Spike protein prions from the Pfizer and Moderna mRNA vaccines get into the heart and lead to cardiac arrest
In laymen’s terms, a lymphocyte is a type of white blood cell in the immune system of most vertebrates, and can include natural killer cells, T cells, and B cells. They are the main type of cell found in lymph, making up roughly between 20 percent and 40 percent of circulating white blood cells. A high number of white blood cells and their subtypes are associated with coronary heart disease, peripheral arterial disease and stroke.
German researchers concluded from the study, which was published in Clinical Research in Cardiology, the official journal of the German Cardiac Society, that 30 to 40 percent of the deaths were due to the COVID vaccines.
The most notable and alarming revelation from the study is that the selection of autopsies were from people who died within a month of COVID vaccination (and several within a week), and the inflammation of the heart tissue and muscle were NOT due to pre-existing heart disease. In total, 35 autopsies were studied at the University of Heidelberg. In other words, the heart problems were brand new and developed very quickly post vaccination.
As the researchers noted: “All cases lacked significant coronary heart disease, acute or chronic manifestations of ischemic heart disease, manifestations of cardiomyopathy or other signs of a pre-existing, clinically relevant heart disease.” This further pinned and directly linked the cause of death to the spike-protein-creating injections.
Spike proteins are infectious agents that damage heart tissue and can lead to death within 30 days of “vaccination”
People are dying suddenly after COVID vaccination, and the study reviewed in this article does not even address people who get clot shot booster shots. Apparently, just one or two spike protein shots is enough to trigger cardiovascular death within a few weeks as the spike proteins get into the heart and trigger a fatal autoimmune attack on the heart. The immune system assumes the foreign particles are enemies invading the heart, and the immune system attacks them. The result is fatal to the vaccinated victim.
This explains SADS, or Sudden Adult Death Syndrome, that has recently been blamed by the medical industry and all of mass media (including social media) on referee whistles, cold showers, video games and other senseless excuses. Now that scientists and cardiologists have revealed what really happens with spike proteins, and that they don’t remain at the site of injection, but rather spread into vital organs, NOBODY should be getting these jabs until they are changed and proven safe. Here are the details of the study revealed in 14 minutes.
Bookmark Vaccines.news to your favorite independent websites for updates on the Vaccine Holocaust that’s sweeping the nation and the world as you read this.
Sources for this article include:
- More hospital nurses blow whistle on “overwhelming” number of heart attacks, blood clots occurring in the fully vaccinated
- Study: Americans who received Johnson & Johnson coronavirus vaccine have more than TRIPLE the risk of blood clots
- NBA player who suffered blood clots from COVID-19 vaccine says league told him to keep quiet
- The world is now witnessing a pandemic of N-STEMI heart attacks caused by blood clots